# SDR UIEA2018111602627

- Difficulty date: November 16, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 97,706 hours, 20,143 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU OIL QUANTITY STATUS MESSAGE QUANTITY SHOWING "0" ( SERVICED APU OIL IAW AMM 12-13--4. PERFORMED OPS CHECK OF THE APU IAW B767 AMM 49-11-00. OPS CHECK ANS LEAK GOOD. AIRCRAFT OK FOR SERVICE.  )
